# SDR ASOA20130129253T

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 27,794 hours, 21,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522226003
- Condition: Corroded
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT  IN FOR A C-CHECK WHEN CORROSION WAS FOUND IN THE OMEGA BEAM AND GUSSET AT FRAMES 59 THRU FRAME 61.  MX BLENDED OUT THE CORROSION AND HAD TO CUTOUT THE DAMAGE AND FABRICATE A NEW DOUBLER. INSTALL DOUBLER IAW ETD 2013-000636.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
